# SDR HEEA967654

- Difficulty date: August 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721MB
- Make and model: Bolkms BO105S
- Aircraft serial: S752
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Nozzle
- Part number: 23031938
- Condition: Defective
- Location: Nr 2
- Component: 6898735
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO SMOKE ON SHUTDOWN.  TURBINE DISASSEMBLED DUE TO LOW POWER ON TEST CELL (-8.4).  TURBINE PRODUCED -0- POWER WITH  OVERHAULED REPLACEMENT NOZZLE. REPLACED DISCREPANT PART.
